# SDR UPS08M54004

- Difficulty date: November 22, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Part serial: 91060356
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - LOSS OF A/S INDICATION & STALL WARNING.  T/S PER FIM 34-16-00-1.  REPLACED NR 1 CADC PER AMM 34-16-01-4.  PERFORMED RTS, PASSED.  ALSO PERFORMED RTS ON FCC 1 & 2, PASSED.  NO OTHER CURRENT FAULTS NOTED.  OK FOR SERVICE.
